Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 134, NWS Austin/San Antonio, TX

June 17, 2015Bandera County, Kendall County, Kerr County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 17, 2015, 9:13 PM CDT for Bandera County, Kendall County, Kerr County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2015, 9:13 PM CDT (02:13 UTC)
Expired
Jun 18, 2015, 12:15 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Bandera County, TX, Kendall County, TX, Kerr County, TX

The radar

The Austin/San Antonio radar (KEWX), 110 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 2.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1082 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1082 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1506 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

525 
WGUS54 KEWX 180213
FFWEWX
TXC019-259-265-180515-
/O.NEW.KEWX.FF.W.0134.150618T0213Z-150618T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
913 PM CDT WED JUN 17 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN KENDALL COUNTY IN SOUTH CENTRAL TEXAS...
  NORTH CENTRAL BANDERA COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHEASTERN KERR COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 1215 AM CDT
    
* AT 911 PM CDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS 
  PRODUCING HEAVY RAIN FROM COMFORT TO 5 MILES SOUTH OF KERRVILLE TO 
  12 MILES SOUTH OF HUNT. UP TO TWO INCHES OF RAIN HAVE ALREADY 
  FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  KERRVILLE...COMFORT...CYPRESS CREEK...KERRVILLE STATE PARK AND
  CENTER POINT.

ADDITIONAL RAINFALL AMOUNTS OF UP TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
CREEKS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.

&&

LAT...LON 3009 9885 2994 9886 2982 9942 2997 9947
      3002 9928

$$

CP
2 follow-up statements
867 
WGUS74 KEWX 180412
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1112 PM CDT WED JUN 17 2015

TXC019-259-265-180515-
/O.CON.KEWX.FF.W.0134.000000T0000Z-150618T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENDALL TX-BANDERA TX-KERR TX-
1112 PM CDT WED JUN 17 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
NORTHWESTERN KENDALL...NORTH CENTRAL BANDERA AND SOUTHEASTERN KERR
COUNTIES...

AT 1110 PM CDT...DOPPLER RADAR INDICATED ISOLATED LIGHT RAIN ACROSS 
THE WARNED AREA. UP TO 4.5 INCHES OF RAIN HAVE FALLEN WITH THE 
HIGHEST TOTALS ALONG THE BANDERA/KERR LINE BETWEEN HUNT AND MEDINA. 
FLASH FLOODING WILL CONTINUE FROM EARLIER HEAVY RAINS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KERRVILLE...COMFORT...CYPRESS CREEK...KERRVILLE STATE PARK AND CENTER
POINT.

ADDITIONAL RAINFALL AMOUNTS OF 1/10 INCH ARE POSSIBLE IN THE WARNED 
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 3009 9885 2994 9886 2982 9942 2997 9947
      3002 9928

$$

CP
857 
WGUS74 KEWX 180514
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1214 AM CDT THU JUN 18 2015

TXC019-259-265-180519-
/O.EXP.KEWX.FF.W.0134.000000T0000Z-150618T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENDALL TX-BANDERA TX-KERR TX-
1214 AM CDT THU JUN 18 2015

...THE FLASH FLOOD WARNING FOR NORTHWESTERN KENDALL...NORTH CENTRAL
BANDERA AND SOUTHEASTERN KERR COUNTIES WILL EXPIRE AT 1215 AM CDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO 
POSE A THREAT TO LIFE AND PROPERTY. PLEASE CONTINUE TO HEED ALL ROAD 
CLOSURES.

LAT...LON 3009 9885 2994 9886 2982 9942 2997 9947
      3002 9928

$$

CP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 6:38 PM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jun 17, 6:38 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
638 PM CDT WED JUN 17 2015

.AVIATION...
THE I-35 TAFS REFLECT ONGOING CONVECTION...WHICH SHOULD WANE AND
END BY 03Z. OTHERWISE...LOOK FOR MOIST GULF FLOW TO BECOME RE-
ESTABLISHED BY 10Z...RESULTING IN SOUTHERLY WINDS AND MVFR CIGS AT
ALL TAF STIES FROM THEN UNTIL 15Z. EXPECT CIGS TO LIFT TO THE
THRESHOLD OF MVFR/VFR...AND POSSIBLY SOME BREAKS WILL DEVELOP. THE
CONVECTION FORECAST FOR TOMORROW IS UNCERTAIN...SO LEFT OUT
MENTION AT THIS TIME AND WILL UPDATE AS NEW MODEL RUNS CLARIFY
THINGS FOR TOMORROW.

&&

.PREV DISCUSSION... /ISSUED 317 PM CDT WED JUN 17 2015/

SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...
TROPICAL DEPRESSION BILL HAS MOVED INTO NORTH TEXAS AND IS
CURRENTLY VERY NEAR THE FORT WORTH AREA. HERE IN CENTRAL TEXAS A
BAND OF CONVECTION HAS PERSISTED FOR MOST OF THE DAY ALONG THE
COASTAL PLAINS FROM KENEDY TO CUERO TO SUBLIME. ADDITIONAL SHOWERS
AND THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTH CENTRAL TEXAS DUE TO
THE RICH MOISTURE IN PLACE AND THE LIFT PROVIDED BY THE SUNSHINE
THAT THE HILL COUNTRY GOT THIS MORNING.

CONCERNING THE FLASH FLOOD WATCH...HAVE DROPPED IT FOR COUNTIES
WEST OF I-35. ALTHOUGH A FEW MODELS (NAM AND NOW THE HRRR) SHOW
SHOWERS AND THUNDERSTORMS ACROSS THE EDWARDS PLATEAU AND HILL
COUNTRY LATE THIS EVENING AND OVERNIGHT TONIGHT THE THREAT FOR
WIDESPREAD FLASH FLOODING HAS DIMINISHED. FOR AREAS EAST OF I-35
THE WATCH REMAINS INTACT DUE TO THE ONGOING RAINS AND DEVELOPMENT
OF OTHER SHOWERS AND STORMS ALONG THE I-35 CORRIDOR. THE AREAS
EAST OF I-35 HAVE ALSO SEEN RAIN THE LAST TWO DAYS FROM BILL.
MODELS SHOW MOST OF THE ACTIVITY WANING LATE TONIGHT SO HAVE MOVED
UP THE EXPIRATION TIME OF THE WATCH UP TO MIDNIGHT.

MESOSCALE MODELS SHOW THE ACTIVITY INCREASING IN COVERAGE THIS
EVENING ACROSS MUCH OF THE AREA. WITH THE RICH MOISTURE IN PLACE
ACROSS SOUTH CENTRAL TEXAS A TROPICAL DOWNPOUR WITH LOCALLY HEAVY
RAINFALL IS POSSIBLE. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE
POSSIBLE WITH AN ISOLATED TOTALS UP TO 5 INCHES. THIS MUCH RAIN
COULD CAUSE SOME LOCALIZED FLOODING DUE TO RAPID RUNOFF ON THE
MOIST SOILS FROM MAY. AGAIN THE THREAT FOR WIDESPREAD FLOODING HAS
DIMINISHED WHICH IS THE REASONING FOR THE DROPPING AND SHORTENING
OF THE WATCH...ALTHOUGH THE LOCALIZED THREAT CONTINUES THROUGH THE
EVENING HOURS ACROSS ALL OF SOUTH CENTRAL TEXAS.

SHORT TERM MODELS SHOW OUTFLOWS FROM THE ONGOING CONVECTION COMING
TOGETHER OVERNIGHT TO PRODUCE MORE SHOWERS AND THUNDERSTORMS
MAINLY ACROSS THE EDWARDS PLATEAU...WITH COVERAGE DECREASING LATE
TONIGHT TOWARDS THURSDAY MORNING. PRECIPITABLE WATER VALUES OF
1.5 TO 2 INCHES STICK AROUND FOR ONE MORE DAY ON THURSDAY SO
ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE. A
TROUGH SITUATED ACROSS SOUTH CENTRAL TEXAS WILL AID IN THE
DEVELOPMENT OF THIS ACTIVITY AS WELL. RAINFALL CHANCES AND AMOUNTS
DROP OFF LATE THURSDAY INTO THURSDAY NIGHT AS THE REMNANT OF BILL
GET PICKED UP IN THE UPPER LEVEL FLOW AND TAKEN TO THE EAST.

LONG TERM (FRIDAY THROUGH WEDNESDAY)...
SLIGHT RAIN CHANCES CONTINUE INTO FRIDAY AS WE STAY MOIST HERE IN
CENTRAL TEXAS. LEFTOVER MOISTURE FROM THE FORMER PACIFIC STORM
CARLOS WILL THEN INTERACT WITH AN INVERTED TROUGH OVER NORTHERN
MEXICO TO ONCE AGAIN INCREASE RAIN CHANCES SATURDAY THROUGH MONDAY
MAINLY ACROSS THE RIO GRANDE PLAINS. WITH THE TAP OF BOTH PACIFIC
AND ATLANTIC MOISTURE AND THE SYNOPTIC LIFT FROM THE TROUGH
LOCALLY HEAVY RAINFALL MAY AGAIN BE POSSIBLE SUNDAY AND MONDAY.
THE TROUGH STICKS AROUND FOR THE FIRST HALF OF NEXT WEEK ACROSS
THE BIG BEND REGION PRODUCING SLIGHT CHANCES OF RAIN WITH
SOUTHERLY FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              73  87  73  90  74 /  60  50  30  20  10
AUSTIN BERGSTROM INTL AIRPORT  72  86  73  89  73 /  60  50  30  20  10
NEW BRAUNFELS MUNI AIRPORT     73  87  73  90  73 /  60  50  30  20  10
BURNET MUNI AIRPORT            72  86  72  90  72 /  60  50  30  20  10
DEL RIO INTL AIRPORT           74  91  74  91  74 /  30  20  30  20  30
GEORGETOWN MUNI AIRPORT        72  86  73  90  74 /  60  60  30  20  10
HONDO MUNI AIRPORT             73  87  73  88  73 /  60  50  40  20  20
SAN MARCOS MUNI AIRPORT        72  86  73  89  73 /  60  50  30  20  10
LA GRANGE - FAYETTE REGIONAL   74  87  74  89  74 /  60  50  20  20  10
SAN ANTONIO INTL AIRPORT       75  87  74  89  74 /  60  50  30  20  10
STINSON MUNI AIRPORT           74  87  75  90  74 /  60  50  30  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
COUNTIES: BASTROP...CALDWELL...DE WITT...FAYETTE...GONZALES...
GUADALUPE...KARNES...LAVACA...LEE...WILSON.

&&

MESOSCALE/AVIATION...26
SYNOPTIC/GRIDS...TREADWAY
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Jun 17, 4:11 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
411 PM CDT WED JUN 17 2015

TXZ171>173-183>192-202>206-217>220-228-182115-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR-
COMAL-MAVERICK-ZAVALA-FRIO-ATASCOSA-DIMMIT-
411 PM CDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

TROPICAL DEPRESSION BILL WILL CONTINUE TO MOVE AWAY ACROSS NORTH
TEXAS. BANDS OF SHOWERS AND THUNDERSTORMS FROM THE STORM AND
ISOLATED SHOWERS AND THUNDERSTORMS FORMING IN THE RICH MOISTURE
OVER SOUTH CENTRAL TEXAS WILL CONTINUE TONIGHT. LOCALLY HEAVY
TROPICAL DOWNPOURS WILL BE POSSIBLE WITH THIS ACTIVITY POSSIBLY
LEADING TO LOCALIZED FLOODING AS ONE TO THREE INCHES OF RAIN ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED SHOWERS AND THUNDERSTORMS THAT COULD PRODUCE A BRIEF
DOWNPOUR OF HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE DAY ON
THURSDAY. AN ADDITIONAL HALF IN OF RAIN COULD FALL FROM THESE
SHOWERS AND STORMS. ALTHOUGH CHANCES OF SHOWERS AND THUNDERSTORMS
CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SUBMIT RAINFALL AND WIND REPORTS TO THE
NATIONAL WEATHER SERVICE IN AUSTIN...SAN ANTONIO.

TXZ193-194-207>209-221>225-182115-
BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-
411 PM CDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT TONIGHT. TROPICAL
DEPRESSION BILL WILL CONTINUE TO MOVE AWAY ACROSS NORTH TEXAS.
BANDS OF SHOWERS AND THUNDERSTORMS FROM THE STORM AND ISOLATED
SHOWERS AND THUNDERSTORMS FORMING IN THE RICH MOISTURE OVER SOUTH
CENTRAL TEXAS WILL CONTINUE TONIGHT. LOCALLY HEAVY TROPICAL
DOWNPOURS WILL BE POSSIBLE WITH THIS ACTIVITY POSSIBLY LEADING TO
LOCALIZED FLOODING AS ONE TO THREE INCHES OF RAIN ARE POSSIBLE.
SOME AREAS COULD SEE UP TO 5 INCHES IN THE HEAVIER SHOWERS AND
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED SHOWERS AND THUNDERSTORMS THAT COULD PRODUCE A BRIEF
DOWNPOUR OF HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE DAY ON
THURSDAY. AN ADDITIONAL HALF IN OF RAIN COULD FALL FROM THESE
SHOWERS AND STORMS. ALTHOUGH CHANCES OF SHOWERS AND THUNDERSTORMS
CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SUBMIT RAINFALL AND WIND REPORTS TO THE
NATIONAL WEATHER SERVICE IN AUSTIN...SAN ANTONIO.

In the hours before

Local storm report, Jun 17, 7:16 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
716 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HEAVY RAIN       1 SE HILL COUNTRY VILLA 29.57N  98.48W
06/17/2015  M4.67 INCH       BEXAR              TX   COCORAHS

            4.67 INCHES OF RAIN IN 2 HOURS

&&

EVENT NUMBER EWX1500708

CVP
Local storm report, Jun 17, 7:21 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
721 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     FLASH FLOOD      4 NNW WINDCREST         29.57N  98.41W
06/17/2015                   BEXAR              TX   AMATEUR RADIO

            WATER OVER BRIARCREST

&&

EVENT NUMBER EWX1500709

CVP
Local storm report, Jun 17, 7:33 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
733 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     FLASH FLOOD      LEANDER                 30.56N  97.86W
06/17/2015                   WILLIAMSON         TX   EMERGENCY MNGR

            EM REPORTS SEVERAL ROADS CLOSED IN THE CITY.

&&

EVENT NUMBER EWX1500710

JWZ
Local storm report, Jun 17, 7:55 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     TSTM WND DMG     1 SE HILL COUNTRY VILLA 29.57N  98.47W
06/17/2015                   BEXAR              TX   AMATEUR RADIO

            3 INCH DIAMETER TREE LIMBS BLOWN DOWN

&&

EVENT NUMBER EWX1500711

CVP
Local storm report, Jun 17, 8:04 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
804 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     FLASH FLOOD      2 WSW WINDCREST         29.51N  98.41W
06/17/2015                   BEXAR              TX   CITY OFFICIAL

            VICAR DR AT PERRIN BEITEL CLOSED DUE TO FLOODING

&&

EVENT NUMBER EWX1500712

CVP
Local storm report, Jun 17, 8:16 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
816 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     FLASH FLOOD      2 N SPEAKS              29.27N  96.72W
06/17/2015                   LAVACA             TX   CO-OP OBSERVER

            THE BRIDGE OVER THE NAVIDAD RIVER ON FM14 JUST WEST OF
            FM530 IS UNDER WATER

1100 AM     FLASH FLOOD      4 E MEYERSVILLE         28.93N  97.26W
06/17/2015                   DEWITT             TX   PUBLIC

            WATER OVER THE ROAD AT FM418 AND FM400. FM400 IS ALSO
            KNOWN AS MISSION VALLEY-MEYERSVILLE ROAD AND THERE ARE
            SEVERAL SECTIONS ALONG THIS ROAD THAT ARE UNDER WATER

1115 AM     FLASH FLOOD      4 NW THOMASTON          29.05N  97.20W
06/17/2015                   DEWITT             TX   EMERGENCY MNGR

            HWY 87 IS DOWN TO ONE LANE WITH WATER OVER THE ROADWAY

1130 AM     FLASH FLOOD      4 NW THOMASTON          29.05N  97.20W
06/17/2015                   DEWITT             TX   EMERGENCY MNGR

            HWY 87 IS BEING SHUTDOWN DUE TO HIGH WATER

1135 AM     FLASH FLOOD      1 W YOAKUM              29.29N  97.16W
06/17/2015                   DEWITT             TX   EMERGENCY MNGR

            HIGH WATER OVER ROADWAY ALONG ALT77 JUST NORTHWEST OF
            YOAKUM

1155 AM     FLASH FLOOD      9 S EZZELL              29.16N  96.88W
06/17/2015                   LAVACA             TX   LAW ENFORCEMENT

            ROAD CLOSED DUE TO HIGH WATER ON FM111 ABOUT THREE AND
            A HALF MILES EAST OF HWY 77

1155 AM     FLASH FLOOD      5 N SPEAKS              29.32N  96.71W
06/17/2015                   LAVACA             TX   LAW ENFORCEMENT

            ROAD CLOSED DUE TO HIGH WATER JUST WEST OF CR2437 ON
            FM530 NEAR THE NAVIDAD RIVER

0100 PM     FLASH FLOOD      7 S HOPE                29.11N  96.99W
06/17/2015                   DEWITT             TX   EMERGENCY MNGR

            US 77 NORTHEAST OF FORDTRAN IS DOWN TO ONE OF FOUR
            LANES DUE TO HIGH WATER

0337 PM     HEAVY RAIN       3 SSE PFLUGERVILLE      30.40N  97.60W
06/17/2015  M1.47 INCH       TRAVIS             TX   MESONET

            RAINFALL IN THE PAST HOUR

0353 PM     HEAVY RAIN       1 NNE MANOR             30.36N  97.55W
06/17/2015  M1.28 INCH       TRAVIS             TX   MESONET

            RAINFALL IN PAST 50 MINUTES

0356 PM     FLASH FLOOD      4 WNW MANOR             30.37N  97.61W
06/17/2015                   TRAVIS             TX   PUBLIC

            CARS STALLED IN FLOOD WATER OVER FM 734 AT HARRIS
            BRANCH PKWY

0406 PM     FLASH FLOOD      6 ENE CAMP MABRY        30.35N  97.68W
06/17/2015                   TRAVIS             TX   CITY OFFICIAL

            3 FEET OF WATER OVER CAMERON RD NEAR PARMER

0410 PM     HEAVY RAIN       3 SSW MANOR             30.30N  97.58W
06/17/2015  M1.07 INCH       TRAVIS             TX   MESONET

            RAINFALL IN 15 MINUTES...FROM 355 PM TO 410 PM

0426 PM     HEAVY RAIN       5 E AUSTIN              30.27N  97.66W
06/17/2015  M3.72 INCH       TRAVIS             TX   COCORAHS

            SINCE APPROXIMATELY 3 PM

0448 PM     FLASH FLOOD      6 W MANOR               30.34N  97.66W
06/17/2015                   TRAVIS             TX   PUBLIC

            TUSCANY WAY FLOODED NEAR EXCHANGE DR

0515 PM     HEAVY RAIN       5 WSW MANOR             30.32N  97.63W
06/17/2015  M7.01 INCH       TRAVIS             TX   COCORAHS

            7.01 INCHES OF RAIN IN 2.2 HOURS

0518 PM     FLASH FLOOD      4 NW GRUENE             29.79N  98.15W
06/17/2015                   COMAL              TX   COUNTY OFFICIAL

            RIVER ROAD SOUTH CLOSED DUE TO FLASH FLOODING

0526 PM     FLASH FLOOD      4 W GRUENE              29.74N  98.17W
06/17/2015                   COMAL              TX   COUNTY OFFICIAL

            HUECO SPRINGS LOOP RD CLOSED DUE TO FLASH FLOODING

0527 PM     HEAVY RAIN       2 NNE NEW BRAUNFELS     29.73N  98.10W
06/17/2015  M1.47 INCH       COMAL              TX   MESONET

            RAINFALL IN THE PAST HOUR

0541 PM     HEAVY RAIN       2 NW CIBOLO             29.59N  98.26W
06/17/2015  M2.25 INCH       GUADALUPE          TX   PUBLIC

            2.25 INCHES OF RAIN IN 30 MINUTES

0549 PM     HEAVY RAIN       5 NE AUSTIN             30.31N  97.67W
06/17/2015  M3.72 INCH       TRAVIS             TX   COCORAHS

0551 PM     HEAVY RAIN       1 SW SELMA              29.58N  98.33W
06/17/2015  M3.58 INCH       BEXAR              TX   MESONET

            3.58 INCHES OF RAIN IN THE PAST HOUR

0556 PM     HEAVY RAIN       3 WNW NEW BRAUNFELS     29.72N  98.16W
06/17/2015  M3.00 INCH       COMAL              TX   NWS EMPLOYEE

            3 INCHES OF RAIN IN ONE HOUR

0610 PM     FLASH FLOOD      1 NE SCHERTZ            29.57N  98.25W
06/17/2015                   GUADALUPE          TX   PUBLIC

            FLASH FLOODING AT W BORGFELD RD AT DIETZ RD

0616 PM     TSTM WND DMG     3 S TIMBERWOOD PARK     29.66N  98.48W
06/17/2015                   BEXAR              TX   TRAINED SPOTTER

            LARGE TREE BRANCHES BLOWN DOWN

0621 PM     HEAVY RAIN       1 SW SELMA              29.58N  98.33W
06/17/2015  M4.16 INCH       BEXAR              TX   MESONET

            4.16 INCHES OF RAIN SINCE 5 PM

0624 PM     HEAVY RAIN       SAN ANTONIO INT AP      29.54N  98.47W
06/17/2015  M1.25 INCH       BEXAR              TX   ASOS

            1.25 INCHES OF RAIN IN 24 MINUTES...SINCE 6 PM

0636 PM     FLASH FLOOD      2 N WINDCREST           29.55N  98.38W
06/17/2015                   BEXAR              TX   CITY OFFICIAL

            LEONHARDT RD AT WEIDNER CLOSED DUE TO FLOODING

0645 PM     HEAVY RAIN       SAN ANTONIO INT AP      29.53N  98.47W
06/17/2015  M2.00 INCH       BEXAR              TX   ASOS

            2 INCHES OF RAIN IN THE PAST 45 MINUTES

0645 PM     FLASH FLOOD      1 S BALCONES HEIGHTS    29.48N  98.55W
06/17/2015                   BEXAR              TX   PUBLIC

            WATER RESCUE OCCURRING ON OVERBROOK DR

0657 PM     FLASH FLOOD      3 N LEON VALLEY         29.54N  98.61W
06/17/2015                   BEXAR              TX   CITY OFFICIAL

            LOCKHILL RD AT BABCOCK CLOSED DUE TO FLOODING

0707 PM     FLASH FLOOD      4 NNW WINDCREST         29.57N  98.41W
06/17/2015                   BEXAR              TX   AMATEUR RADIO

            WATER OVER BRIARCREST

0712 PM     FLASH FLOOD      2 W OLMOS PARK          29.47N  98.52W
06/17/2015                   BEXAR              TX   LAW ENFORCEMENT

            FLASH FLOODING AT FRESNO AT I-10 FRONTAGE RD

0715 PM     HEAVY RAIN       1 SE HILL COUNTRY VILLA 29.57N  98.48W
06/17/2015  M4.67 INCH       BEXAR              TX   COCORAHS

            4.67 INCHES OF RAIN IN 2 HOURS

0732 PM     FLASH FLOOD      LEANDER                 30.56N  97.86W
06/17/2015                   WILLIAMSON         TX   EMERGENCY MNGR

            EM REPORTS SEVERAL ROADS CLOSED IN THE CITY.

0749 PM     TSTM WND DMG     1 SE HILL COUNTRY VILLA 29.57N  98.47W
06/17/2015                   BEXAR              TX   AMATEUR RADIO

            3 INCH DIAMETER TREE LIMBS BLOWN DOWN

0801 PM     FLASH FLOOD      2 WSW WINDCREST         29.51N  98.41W
06/17/2015                   BEXAR              TX   CITY OFFICIAL

            VICAR DR AT PERRIN BEITEL CLOSED DUE TO FLOODING

&&

EVENT NUMBER EWX1500676 EWX1500677 EWX1500678 EWX1500680 EWX1500679
EWX1500681 EWX1500682 EWX1500683 EWX1500684 EWX1500685 EWX1500686
EWX1500687 EWX1500688 EWX1500689 EWX1500690 EWX1500693 EWX1500694
EWX1500692 EWX1500691 EWX1500695 EWX1500698 EWX1500696 EWX1500697
EWX1500700 EWX1500699 EWX1500701 EWX1500702 EWX1500703 EWX1500704
EWX1500705 EWX1500706 EWX1500709 EWX1500707 EWX1500708 EWX1500710
EWX1500711 EWX1500712

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:12 PM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Jun 17, 7:13 PM CDTFlash Flood WarningEWXAtascosa, Bexar, Frio, Medina, Wilson3 hr
Jun 17, 7:27 PM CDTAreal Flood AdvisoryEWXKendall3 hr
Jun 17, 7:33 PM CDTRiver Flood WarningEWXBexar9 hr
Jun 17, 7:43 PM CDTFlash Flood WarningEWXKendall3 hr
Jun 17, 7:52 PM CDTAreal Flood AdvisoryEWXGillespie, Kendall, Kerr3 hr
Jun 17, 8:28 PM CDTRiver Flood WarningEWXBexar25 hr
Jun 17, 8:35 PM CDTRiver Flood WarningEWXBexar, Wilson36 hr
Jun 17, 8:35 PM CDTRiver Flood WarningEWXKarnes3 days
Jun 17, 8:43 PM CDTFlash Flood WarningEWXGillespie3 hr
Jun 17, 8:53 PM CDTAreal Flood AdvisoryEWXKendall, Kerr3 hr
Jun 17, 9:31 PM CDTAreal Flood AdvisoryEWXFrio3 hr
Jun 17, 10:07 PM CDTAreal Flood AdvisoryEWXBandera, Kerr, Real3 hr
Jun 17, 10:13 PM CDTRiver Flood WarningEWXWilliamson17 hr
Jun 17, 10:33 PM CDTFlash Flood WarningEWXBandera, Kerr, Real3 hr
Jun 18, 12:27 AM CDTAreal Flood AdvisoryEWXReal, Uvalde2 hr
Jun 18, 2:57 AM CDTAreal Flood AdvisoryEWXLavaca3 hr
Jun 18, 3:03 AM CDTFlash Flood WatchEWXAtascosa, Bastrop, Bexar, Caldwell, Comal, DeWitt and 17 more18 hr
Jun 18, 3:36 AM CDTAreal Flood AdvisoryEWXFayette3 hr
Jun 18, 8:57 AM CDTAreal Flood AdvisoryEWXLavaca2 hr
Jun 18, 11:11 AM CDTRiver Flood WarningEWXCaldwell, Gonzales21 hr
Jun 18, 1:43 PM CDTFlash Flood WarningEWXLavaca3 hr
Jun 18, 3:17 PM CDTAreal Flood AdvisoryEWXAtascosa, Frio3 hr
Jun 18, 3:49 PM CDTSpecial Weather StatementEWXFrio41 min
Jun 18, 3:56 PM CDTFlash Flood WarningEWXBlanco, Hays, Travis3 hr
Jun 18, 5:40 PM CDTAreal Flood AdvisoryEWXBurnet, Llano3 hr
Jun 18, 5:51 PM CDTSpecial Weather StatementEWXGillespie39 min
Jun 18, 6:24 PM CDTSpecial Weather StatementEWXWilliamson51 min
Jun 18, 6:29 PM CDTSpecial Weather StatementEWXLlano46 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.